# SDR UALA2010061602125

- Difficulty date: June 15, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,546 hours, 13,090 cycles
- Engine: Pwa PW4060
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: K10109
- Part serial: N8967
- Condition: Failed
- Location: Galley Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO GALLEY POWER IN FIRST AND COACH AFTER TAKEOFF. CYCLING RT UTILITY BUS RESTORES POWER. RPLCD RELAY K10109.  REPLACED BPCU.  ALSO REPLACED ELCU M225 AND M226, TESTS OKAY.
